Back to Ask the Diabetes Team Ask the Diabetes Team

From Illinois, USA:

I am 12 years old and was recently diagnosed with type 1 diabetes. The shots barely ever hurt during and right after I administer them. Although, about 5 minutes after the shot the area will really start to hurt. Is this something I should be worried about?


I think that you may be injecting the insulin into the muscle and not into subcutaneous tissue. Ask the nurse in your diabetes care team to help you with this.


Original posting 16 Jan 2000
Posted to Blood Tests and Insulin Injections


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:08
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.